Second order stochastic processes and the dilation theory in Banach spaces
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 16 (1980) no. 1, pp. 29-38.
@article{AIHPB_1980__16_1_29_0,
     author = {Weron, Aleksander},
     title = {Second order stochastic processes and the dilation theory in {Banach} spaces},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {29--38},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {1},
     year = {1980},
     zbl = {0445.60010},
     mrnumber = {575174},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1980__16_1_29_0/}
}
TY  - JOUR
AU  - Weron, Aleksander
TI  - Second order stochastic processes and the dilation theory in Banach spaces
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1980
DA  - 1980///
SP  - 29
EP  - 38
VL  - 16
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1980__16_1_29_0/
UR  - https://zbmath.org/?q=an%3A0445.60010
UR  - https://www.ams.org/mathscinet-getitem?mr=575174
LA  - en
ID  - AIHPB_1980__16_1_29_0
ER  - 
%0 Journal Article
%A Weron, Aleksander
%T Second order stochastic processes and the dilation theory in Banach spaces
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1980
%P 29-38
%V 16
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1980__16_1_29_0
Weron, Aleksander. Second order stochastic processes and the dilation theory in Banach spaces. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 16 (1980) no. 1, pp. 29-38. http://www.numdam.org/item/AIHPB_1980__16_1_29_0/

[1] S.A. Cobanjan and A. Weron, Banach space valued stationary processes and their linear prediction, Dissertationes Math., t. 125, 1975, p. 1-45. | MR | Zbl

[2] J. Górniak and A. Weron, An analogue of Sz.-Nagy's dilation theorem, Bull. Acad. Polon. Sci., t. 24, 1976, p. 867-872. | MR | Zbl

[3] J. Górniak and A. Weron, Aronszajn-Kolmogorov type theorems for positive definite kernels in locally convex spaces, Studia Math., t. 69 (to appear). | MR | Zbl

[4] A. Makagon, An isomorphic theorem for Banach space valued stationary stochastic sequences, Bull. Acad. Polon. Sci., t. 26, 1978, p. 169-173. | MR | Zbl

[5] A. Makagon and F. Schmidt, A decomposition of the density of operator valued measure in Banach spaces, Bull. Acad. Polon. Sci. (to appear).

[6] V. Mandrekar and H. Salehi, Subordination of infinite-dimensional stationary stochastic processes, Ann. Inst. Henri Poincaré, t. 6, 1970, p. 115-130. | Numdam | MR | Zbl

[7] P. Masani, Dilations as propagators of Hilbertian varieties, S. I. A. M. J. Anal., t. 9, 1978, p. 414-456. | MR | Zbl

[8] P. Masani, Propagators and dilations, Lecture Notes in Math., p. 656, 1978, p. 95-117, Springer Verlag. | MR | Zbl

[9] M. Metivier, Integrations with respect to processes of linear functionals, Séminaire de Rennes, 1975.

[10] M. Metivier and J. Pellaumail, Cylindrical stochastic integral, Séminaire de Rennes, 1976.

[11] W. Mlak, Dilations of Hilbert space operators (general theory), Dissertationes Math., t. 153, 1978, p. 1-61. | MR | Zbl

[12] W. Mlak and A. Weron, Dilations of Banach space operator valued functions, Ann. Polon. Math. (to appear). | MR | Zbl

[13] Nguyen Van Thu and A. Weron, Examples of non-stationary Banach space valued processes of second order, Lecture Notes in Math., t. 656, 1978, p. 171- 181, Springer Verlag. | Zbl

[14] R. Payen, Functions aleatoires du second ordre a valeurs dans un espace de Hilbert, Ann. Inst. Henri Poincaré, t. 3, 1967, p. 323-396. | Numdam | MR | Zbl

[15] M. Rosenberg, Mutual subordination of multivariate stationary processes over any locally compact Abelian group, Z. Wahrschernlichkeits theorie verw. Geb., t. 12, 1969, p. 333-343. | MR | Zbl

[16] F.H. Szafraniec, On the boundedness condition involved in dilation theory, Bull. Acad. Polon, t. 24, 1976, p. 877-881. | MR | Zbl

[17] F.H. Szafraniec, Dilations on involution semigroups, Proc. Amer. Math. Soc. | MR | Zbl

[18] F.H. Szafraniec, Apropos Professor Masani's talk, Lecture Notes in Math., t. 656, 1978, p. 245-249. | MR | Zbl

[19] A. Weron, Prediction theory in Banach spaces, Lecture Notes in Math., t. 472, 1975, p. 207-228, Springer Verlag. | MR | Zbl

[20] A. Weron, Remarks on positive-definite operator valued functions in Banach spaces, Bull. Acad. Polon. t. 24, 1976, p. 873-876. | MR | Zbl